The Dynamic Chain Event Graph

Barclay, LM, Collazo, RA, Smith, JQ et al. (2 more authors) (2015) The Dynamic Chain Event Graph. Electronic Journal of Statistics, 9 (2). pp. 2130-2169. ISSN 1935-7524



Copyright, Publisher and Additional Information: © 2015 The Authors. This is an open access article under the terms of the Creative Commons Attribution License CC-BY.
Keywords: Chain Event Graphs; Markov Processes; Probabilistic Graphical Models; Dynamic Bayesian Networks
  • Accepted: 3 September 2015
  • Published: 3 September 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Oct 2015 14:16
Last Modified: 11 Feb 2022 16:57
Published Version:
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number: